Posted by: love | 2011-08-23

virginal infection

good day doct

on the 17 of july i was sexually active i am on the pill nordette.
after a few days i started to itch and they was burning and swelling as well as a clear discharge i went to the chemist and they recommended closcript vaginal cream 50mg i used this inseting cream for a few days it helped bt did nt take the problem away. after my mnthly period the infection stopped i used a public toilet abt a week after my period and the next day the infection was back but this time i had a grey discharge it resembled wet toilet paper and i also had fine pimples i left it for a week then on sunday i went to the chemist they recommended adco metronida 400mg they said i needed to take 5 tablets at once i did it the same time then on monday they was no discharge bt burning and itching in the virgin and vulva. i left it did nt apply any cream as im afraid i will make the problem worst..then today tuesday i have a off white discharge simplier to the 1 i had before taking the tablets.
my questions are-
shud i continue to use the closcript vaginal cream?
do i need to use a hygien wash instead of normal bath soap?
why didnt the thrush treatment work?
do i need another dose of the metronida or diffrent miligram?
wat do i do for the itching and burning and swelling and hw lng will it take it get better?
please recommend something that you thk will work?

thank you doc i really appreciate ur feedback
thanx for the great forum

i dnt have medical aid and can not afford to see a doctor therefore i self medicate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

If you are unable to consult a private physician, you should consult your doctor at your nearest clinic. It is necessary to have a papsmear done and to take a swab of the discharge for analysis by a lab, to determine the type of infection that you have. It is also important to have a STD (sexually transmitted disease) profile done.

Do not continue using the Closcript vaginal cream, as we are unsure about the cause for your discharge. A hygiene wash or the use of normal bath soap, can aggrevate a yeast infection of the vagina. Rather take a shower and wash your private parts with a clean wet cloth.

The thrush treatment probably did not work because your infection is not due to a yeast infection. You should not take another dose of Metronida before you have consulted a doctor.

For the burning, itching and swelling, you can apply Closcript vaginal cream to the outside of the vagina. This will alleviate your symptoms but I am unable to advise how long it will take to clear up, as we do not know what the exact cause is.

It is imperative to consult a doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.